The Ramanujan-serre differential operators and certain elliptic curves

Masanobu Kaneko, Yuichi Sakai

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

For several congruence subgroups of low levels and their conjugates, we derive differential equations satisfied by the Eisenstein series of weight 4 and relate them to elliptic curves whose associated newforms of weight 2 constitute the list of Martin and Ono of newforms given by etaproducts/ quotients.

元の言語英語
ページ(範囲)3421-3429
ページ数9
ジャーナルProceedings of the American Mathematical Society
141
発行部数10
DOI
出版物ステータス出版済み - 8 1 2013

Fingerprint

Ramanujan
Elliptic Curves
Differential operator
Differential equations
Congruence Subgroups
Eisenstein Series
Quotient
Differential equation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

これを引用

The Ramanujan-serre differential operators and certain elliptic curves. / Kaneko, Masanobu; Sakai, Yuichi.

:: Proceedings of the American Mathematical Society, 巻 141, 番号 10, 01.08.2013, p. 3421-3429.

研究成果: ジャーナルへの寄稿記事

@article{0c2d36ff8852496bb87643ca97dda4cf,
title = "The Ramanujan-serre differential operators and certain elliptic curves",
abstract = "For several congruence subgroups of low levels and their conjugates, we derive differential equations satisfied by the Eisenstein series of weight 4 and relate them to elliptic curves whose associated newforms of weight 2 constitute the list of Martin and Ono of newforms given by etaproducts/ quotients.",
author = "Masanobu Kaneko and Yuichi Sakai",
year = "2013",
month = "8",
day = "1",
doi = "10.1090/S0002-9939-2013-11917-9",
language = "English",
volume = "141",
pages = "3421--3429",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "10",

}

TY - JOUR

T1 - The Ramanujan-serre differential operators and certain elliptic curves

AU - Kaneko, Masanobu

AU - Sakai, Yuichi

PY - 2013/8/1

Y1 - 2013/8/1

N2 - For several congruence subgroups of low levels and their conjugates, we derive differential equations satisfied by the Eisenstein series of weight 4 and relate them to elliptic curves whose associated newforms of weight 2 constitute the list of Martin and Ono of newforms given by etaproducts/ quotients.

AB - For several congruence subgroups of low levels and their conjugates, we derive differential equations satisfied by the Eisenstein series of weight 4 and relate them to elliptic curves whose associated newforms of weight 2 constitute the list of Martin and Ono of newforms given by etaproducts/ quotients.

UR - http://www.scopus.com/inward/record.url?scp=84880705643&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84880705643&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-2013-11917-9

DO - 10.1090/S0002-9939-2013-11917-9

M3 - Article

VL - 141

SP - 3421

EP - 3429

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 10

ER -